Zyrtec Kids Allergy & Hayfever Antihistamine Chewable Grape Tablets 10 Pack

Zyrtec Kids Allergy & Hayfever Antihistamine Chewable Grape Tablets 10 Pack

$19.99

or 4 payments of $5.00 with Wizit learn more

Zyrtec Chewables cetirizine antihistamine for Kids 6+. For fast acting 12-hour relief from hayfever & allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip.

Availability: 3 in stock (can be backordered) SKU: JJ_79626389 Category: Tag:
View cart

Description

Zyrtec Chewables cetirizine antihistamine for Kids 6+ provides fast acting 12-hour relief from hayfever & allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip.

    • Fast allergy relief made for kids

 

    • Mini easy to chew tablets offer on the go relief without the need for water

 

    • Comes in a kid friendly, great grape flavour

 

    • Perfect for kids transitioning from liquids to a solid

 

    • Free from sucrose, gluten and dye

 

Ingredients

Cetirizine hydrochloride 5mg

Directions

    • Adults and children 6 years and over. Use as long as needed.
    • Tablets should be chewed and not swallowed whole.
    • Age (years): 6-12 years
    • How often: Chew 1 tablet every 12 hours as necessary
    • Age (years): Adults and children over 12 years
    • How often: Chew 2 tablets every 24 hours as necessary

_

Additional information

Weight 500 g
Dimensions 30 × 30 × 20 cm

Brand

Zyrtec / Reactine

Reviews

There are no reviews yet.


Only logged in customers who have purchased this product may leave a review.